MathSciNet Relay Station
MathSciNet bibliographic data
MR3118483 60J75 (60G57 60J35)
Feinberg, Eugene A.; Mandava, Manasa; Shiryaev, Albert N. On solutions of Kolmogorov's equations for nonhomogeneous jump Markov processes. J. Math. Anal. Appl. 411 (2014), no. 1, 261–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement